Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Theory of annihilation games


Authors: A. S. Fraenkel and Y. Yesha
Journal: Bull. Amer. Math. Soc. 82 (1976), 775-777
MSC (1970): Primary 05C20, 68A10, 68A20, 90D05
DOI: https://doi.org/10.1090/S0002-9904-1976-14160-2
MathSciNet review: 0449726
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Fraenkel and Y. Perl, Constructions in combinatorial games with cycles, Colloq. Math. Soc. János Bolyai, no. 10, Proc. Internat. Colloq. on Infinite and Finite Sets (Keszthely, Hungary, 1973; A. Hajnal, R. Rado and V. D. Sós, editors), Vol. 2, North-Holland, Amsterdam, 1975, pp. 667-699. MR 384171
  • 2. A. S. Fraenkel and U. Tassa, Strategy for a class of games with dynamic ties, Comput. Math. Appl. 1 (1975), 237-254. MR 414115
  • 3. C. A. B. Smith, Graphs and composite games, J. Combinatorial Theory 1 (1966), 51-81. MR 33 #2572. MR 194362

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05C20, 68A10, 68A20, 90D05

Retrieve articles in all journals with MSC (1970): 05C20, 68A10, 68A20, 90D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14160-2

American Mathematical Society